# SDR HNAA2014011300007

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,372 hours, 55,167 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 01077041700
- Condition: Inoperative
- Location: Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL STROBE LIGHT INOP DUE TO LIGHTNING STRIKE.  R & R TAIL STROBE, RT LIGHT IAW WC 33-00-01.  OPS CHECKED GOOD.
